MAUDE Adverse Event Report: ORTHOFIX INC. FIREBIRD NXG; TORQUE LIMITING HANDLE

ORTHOFIX INC. FIREBIRD NXG; TORQUE LIMITING HANDLE
Model Number 36-1512 (2)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two devices returned for evaluation.It is unknown as to which device was used to final tighten set screws.36-1512 torque limiting handle (1) lot 200556-sh10 manufacture date 08/10/2016.36-1512 torque limiting handle (1) lot 101874-sb19 manufacture date 02/19/2016.
 
Event or Problem Description
Information provided states that patient experienced a fall post op and the forza ptc cage migrated, possibly due to improper torque during placement of set screws.Surgery was performed on (b)(6) 2017 to replace hardware on one side of construct.

Brand Name
FIREBIRD NXG
Common Device Name
TORQUE LIMITING HANDLE
Manufacturer (Section D)
ORTHOFIX INC.
3451 plano parkway
lewisville TX 75056
MDR Report Key6639167
Report Number2183449-2017-00018
Device Sequence Number13691548
Product Code LXH
UDI-Device Identifier18257200108824
UDI-Public18257200108824
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number36-1512 (2)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2017
Initial Report FDA Received Date06/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR